# SDR ZZDA2009208

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE REAR EMERGENCY EXIT WAS ILLUMINATED IN FLIGHT.  ALL OTHER SIGNS WORKED NORMALLY.  FOUND REAR EMERGENCY LIGHT AT EXIT HAD BATTERY PACK CONNECTOR LOOSE.  SECURED CONNECTOR.  OP CHECK GOOD PER AMM 33-51-00.
